# SDR C2XA04IA105

- Difficulty date: August 20, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145
- Aircraft serial: 145141
- Aircraft time: 12,365 hours, 8,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POSTFLIGHT INSPECTION THE CREW REPORTED THAT THE EMERGENCY LIGHT LOCATED ON THE COCKPIT STEP INOPERATIVE.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
